# SDR SA07014

- Difficulty date: February 26, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - A BATTERY FAULT LIGHT CAME ON FOR THE EMERGENCY LIGHTS SYSTEM.  MAINTENANCE REPLACED THE BATTERY PACK IN THE FORWARD LEFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
